# SDR GLBA20061069

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 25,201 hours, 30,382 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24412886
- Condition: Faulty
- Location: Nr 2 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ENG SHUTDOWN- FLIGHT NR 5067 ENROUTE, THE PILOTS SHUTDOWN AND SECURED THE NR 2 ENGINE IN FLIGHT, DUE TO A NR 2 FIREWALL FUEL VALVE HANDLE THAT ILLUMINATED DURING FLIGHT. MAINT REMOVED AND REPLACED THE NR 2 ENG FW FIRELOOP IAW MM 26-10-01. OPS CHECK OF THE SYS WAS GOOD.
